Abstract:
Some new representations are given for the solutions and coefficients of the equations of mathematical physics. These representations have the form of differential-algebraic identities and are partially used in studying multidimensional inverse problems.
Keywords:
inverse problems of mathematical physics, analytic methods of solution.
Citation:
Yu. E. Anikonov, M. V. Neshchadim, “On analytical methods in the theory of inverse problems for hyperbolic equations. I”, Sib. Zh. Ind. Mat., 14:1 (2011), 27–39; J. Appl. Industr. Math., 5:4 (2011), 506–518
This publication is cited in the following 25 articles:
A. V. Banschikov, A. V. Lakeev, V. A. Rusanov, “O polilineinoi differentsialnoi realizatsii determinirovannogo dinamicheskogo khaosa v klasse uravnenii vysshikh poryadkov s zapazdyvaniem”, Izv. vuzov. Matem., 2023, no. 10, 3–21
A. V. Banshchikov, A. V. Lakeev, V. A. Rusanov, “Polylinear Differential Realization of Deterministic Dynamic Chaos in the Class of Higher Order Equations with Delay”, Russ Math., 67:10 (2023), 39
Yinxia Gao, Dungang Li, Fan Yang, Xiaoxiao Li, “Fractional Landweber Iterative Regularization Method for Solving the Inverse Problem of Time-Fractional Schrödinger Equation”, Symmetry, 14:10 (2022), 2010
Yu. E. Anikonov, “A uniqueness theorem for an inverse kinematic seismic problem”, J. Appl. Industr. Math., 14:1 (2020), 1–5
A. V. Lakeyev, Yu. E. Linke, V. A. Rusanov, “On the differential realization of a second-order bilinear system in a Hilbert space”, J. Appl. Industr. Math., 13:2 (2019), 261–269
M. V. Neshchadim, A. A. Simonov, “Functional invariant solutions to Maxwell's system: dependence on time”, J. Appl. Industr. Math., 13:2 (2019), 290–301
Ashyralyev A. Emharab F., “Source Identification Problems For Hyperbolic Differential and Difference Equations”, J. Inverse Ill-Posed Probl., 27:3 (2019), 301–315
Yu. E. Anikonov, M. V. Neshchadim, “Generalized Cole–Hopf transformation”, J. Appl. Industr. Math., 12:3 (2018), 409–416
Yu. E. Anikonov, N. B. Ayupova, M. V. Neshchadim, “Ray method and questions of identification of the elasticity theory equations”, J. Math. Sci., 246:6 (2020), 738–754
M. V. Neshchadim, “Functional-invariant solutions to the Maxwell system”, J. Appl. Industr. Math., 11:1 (2017), 107–114
Lakeyev A.V., Linke Yu.E., Rusanov V.A., “Realization of a Polylinear Controller as a Second-Order Differential System in a Hilbert Space”, Differ. Equ., 53:8 (2017), 1070–1081
Yu. E. Anikonov, N. B. Ayupova, “Ray expansions and identities for the second order equations with applications to inverse problems”, J. Math. Sci., 231:2 (2018), 111–123
M. V. Neshchadim, “Generalized functional invariant solutions of wave equation for dimension 2”, J. Math. Sci., 237:4 (2019), 569–575
Yu. E. Anikonov, M. V. Neshchadim, “The method of differential relations and nonlinear inverse problems”, J. Appl. Industr. Math., 9:3 (2015), 317–327
Yu. E. Anikonov, M. V. Neshchadim, “Differential identities for nonlinear equations with partial derivatives”, J. Math. Sci., 215:4 (2016), 436–443
Yu. E. Anikonov, M. V. Neshchadim, “Algebra-analytical ways of constructing solutions of differential equations and inverse problems”, J. Math. Sci., 215:4 (2016), 444–459
Rusanov V.A., Lakeev A.V., Linke Yu.E., “Solvability of Differential Realization of Minimum Dynamic Order For a Family of Nonlinear Input-Output Processes in Hilbert Space”, Differ. Equ., 51:4 (2015), 533–547
M. V. Neshchadim, “Sphere Generalized Functional Invariant Solutions of Wave Equation”, J. Math. Sci., 211:6 (2015), 805–810
Yu. E. Anikonov, N. B. Ayupova, “The Hopf–Cole transformation and multidimensional representations of solutions to evolution equations”, J. Appl. Industr. Math., 9:1 (2015), 11–17